RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1990, Volume 181, Number 9, Pages 1220–1235 (Mi msb1220)  

This article is cited in 8 scientific papers (total in 8 papers)

Integration of weekly nonlinear semi-hamiltonian systems of hydrodynamic type by methods of the theory of webs

E. V. Ferapontov

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Abstract: Weakly nonlinear semi-Hamiltonian systems of $n$ differential equations of hydrodynamic type in Riemann invariants are considered, and the geometry of the $(n+2)$-web formed by the characteristics and the level lines of the independent variables are studied. It is shown that the rank of this web on the general solution of the system is equal to $n$. This result is used to obtain formulas for the general integral of the systems under consideration, with the necessary arbitrariness in $n$ functions of a single argument.
Separate consideration is given to the cases $n=3$ and $n=4$, for which it is possible not only to integrate the corresponding systems, but also to give a complete classification of them to within so-called transformations via a solution (reciprocal transformations). It turns out that for $n=3$ they can all be linearized (and are thus equivalent), while for $n=4$ there exist exactly five mutually nonequivalent systems, and any other system can be reduced to one of them by a transformation via a solution.
There is a discussion of the connection between weakly nonlinear semi-Hamiltonian systems and Dupin cyclides-hypersurfaces of Euclidean space whose principal curvatures are constant along the corresponding principal directions.
Some unsolved problems are formulated at the end of the paper.

Full text: PDF file (1759 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1992, 71:1, 65–79

Bibliographic databases:

UDC: 514.763.8
MSC: Primary 58F05, 53A60; Secondary 83C55
Received: 26.09.1989

Citation: E. V. Ferapontov, “Integration of weekly nonlinear semi-hamiltonian systems of hydrodynamic type by methods of the theory of webs”, Mat. Sb., 181:9 (1990), 1220–1235; Math. USSR-Sb., 71:1 (1992), 65–79

Citation in format AMSBIB
\Bibitem{Fer90}
\by E.~V.~Ferapontov
\paper Integration of weekly nonlinear semi-hamiltonian systems of hydrodynamic type by methods of the theory of~webs
\jour Mat. Sb.
\yr 1990
\vol 181
\issue 9
\pages 1220--1235
\mathnet{http://mi.mathnet.ru/msb1220}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1085152}
\zmath{https://zbmath.org/?q=an:0802.58029|0798.76003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992SbMat..71...65F}
\transl
\jour Math. USSR-Sb.
\yr 1992
\vol 71
\issue 1
\pages 65--79
\crossref{https://doi.org/10.1070/SM1992v071n01ABEH001391}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992HJ82500006}


Linking options:
  • http://mi.mathnet.ru/eng/msb1220
  • http://mi.mathnet.ru/eng/msb/v181/i9/p1220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ferapontov E., “Integration of Weakly Nonlinear Hydrodynamic Systems in Riemann Invariants”, Phys. Lett. A, 158:3-4 (1991), 112–118  crossref  mathscinet  adsnasa  isi
    2. V. G. Mikhalev, “On the Hamiltonian formalism for Korteweg?de Vries type hierarchies”, Funct. Anal. Appl., 26:2 (1992), 140–142  mathnet  crossref  mathscinet  zmath  isi
    3. Tsarev S., “Integrability of Equations of Hydrodynamic Type From the End of the 19th to the End of the 20th Century”, Integrability: the Seiberg-Witten and Whitham Equations, eds. Braden H., Krichever I., Gordon and Breach Science Publ, 2000, 251–265  mathscinet  zmath  isi
    4. Ferapontov E., “Invariant Description of Solutions of Hydrodynamic-Type Systems in Hodograph Space: Hydrodynamic Surfaces”, J. Phys. A-Math. Gen., 35:32 (2002), 6883–6892  crossref  mathscinet  zmath  adsnasa  isi
    5. E. V. Ferapontov, M. V. Pavlov, “Reciprocal transformations of Hamiltonian operators of hydrodynamic type: Nonlocal Hamiltonian formalism for linearly degenerate systems”, J Math Phys (N Y ), 44:3 (2003), 1150  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. S.I.. Agafonov, “Local classification of singular hexagonal 3-webs with holomorphic Chern connection form and infinitesimal symmetries”, Geom Dedicata, 2014  crossref
    7. A. M. Shelekhov, E. A. Onoprienko, “Bol three-webs with covariant constant curvature tensor”, Russian Math. (Iz. VUZ), 60:3 (2016), 72–81  mathnet  crossref  isi
    8. E. A. Onoprienko, A. M. Shelekhov, “Bol three-webs $B_m^{\triangledown}$ with torsion tensor of rank $\rho$”, Sb. Math., 209:8 (2018), 1164–1210  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:249
    Full text:98
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019